# SDR QMLA2025011920004

- Difficulty date: January 18, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N28WS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0335
- Aircraft time: 9,205 hours, 28,905 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT THE DESTINATION, THE PFD AND ND DISPLAYED ATT AND CHECK FCDM CAUTION MESSAGES AND AMBER ARROWS ON THE AIRSPEED, ALTITUDE, BANK ANGLE, AND HEADING INDICATORS.
